# SDR REXA2024102300930

- Difficulty date: July 26, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 22,457 hours, 17,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC6703320225
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR POST AT FS280.00 AND BL11.128 IS CRACKED AT UPPER 280 CROSSBEAM ATTACHMENT POINT. REPAIRED COCKPIT DOOR POST AT FS280.00 AND BL11.128 IAW MHIRJ REO 690-53-11-1818 DATED 2024-08-02 REV IR
